# SDR DALA2023051003670

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DETERIORATED PASSENGER CREW DOOR 831 LOWER ROLLER ON FWD AND AFT POSITION OF THE DOOR. CORRECTIVE ACTION: REPLACED ROLLERS. OK FOR SERVICE. (2759544)
